# SDR 20000531SH004

- Difficulty date: February 8, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- Aircraft: N300ZX
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0072
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 450149
- Condition: Failed
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT FAILED TEST PER FAR 91.207.  NO SWEEPS COULD BE HEARD ON 121.5.  UNIT WAS REPAIRED FOR SAME PROBLEM 11 MONTHS EARLIER ON 1-19-99.  (X)
